MathSciNet Relay Station
MathSciNet bibliographic data
MR242367 65.55
Barnhill, R. E.; Dennis, J. E., Jr.; Nielson, G. M. A new type of Chebyshev quadrature. Math. Comp. 23 1969 437–441.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement